Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2020, 2:41 PM EDT for Dawson County, Forsyth County, Hall County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2020, 2:41 PM EDT (18:41 UTC)
- Expired
- Aug 3, 2020, 3:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Forsyth County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 2:42 PM EDT | TSTM WND DMG | 1 Ssw Oscarville, GA | TREE DOWNED ONTO A BATH HOUSE OFF OF VANNS TAVERN RD NEAR VANNS TAVERN PARK. |
| Aug 3, 3:05 PM EDT | TSTM WND DMG | Lumpkin, GA | METAL ROOFING RIPPED FROM THE STRIP MALL AT THE INTERSECTION OF HWY 53 EAST AND HWY 400. METAL WAS BLOWN INTO LARGE POWER LINES BEHIND THE BUILDING AND SEVERED THE LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
676
WUUS52 KFFC 031841
SVRFFC
GAC085-117-139-031915-
/O.NEW.KFFC.SV.W.0279.200803T1841Z-200803T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
241 PM EDT Mon Aug 3 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Forsyth County in north central Georgia...
Southeastern Dawson County in north central Georgia...
Central Hall County in north central Georgia...
* Until 315 PM EDT.
* At 241 PM EDT, a severe thunderstorm was located over Oscarville,
or 7 miles west of Gainesville, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Dawsonville, Oakwood, Dougherty, Silver City,
Chestatee, Murrayville, Oscarville, Coal Mountain and War Hill
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3443 8400 3442 8398 3443 8397 3441 8372
3419 8383 3424 8409 3444 8417
TIME...MOT...LOC 1841Z 187DEG 13KT 3427 8395
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
900
WWUS52 KFFC 031913
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 3 2020
GAC085-117-139-031921-
/O.EXP.KFFC.SV.W.0279.000000T0000Z-200803T1915Z/
Forsyth GA-Dawson GA-Hall GA-
313 PM EDT Mon Aug 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH...
SOUTHEASTERN DAWSON AND CENTRAL HALL COUNTIES WILL EXPIRE AT 315 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3443 8400 3442 8398 3443 8397 3441 8372
3419 8383 3424 8409 3444 8417
TIME...MOT...LOC 1911Z 187DEG 13KT 3438 8393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 12:45 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 3, 12:45 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1245 PM EDT Mon Aug 3 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 955 AM EDT Mon Aug 3 2020/ UPDATE... No significant changes to the forecast for this afternoon as a flair-up of showers and storms looks to be in the cards. The threat for a few strong to severe storms will continue with damaging winds the main hazard along with periods of heavy rain, possibly leading to localized flooding. BDL && SHORT TERM /Today through Tuesday/... A broad upper level trough is positioned over the eastern CONUS, spanning from the Great Lakes region southward to the Gulf Coast. This trough will persist over the area well beyond the short term period. With north and central Georgia currently positioned to the east of the trough axis, southwesterly flow aloft has set up over the area, allowing for a gradual moisture return. At the surface, a convergence zone is positioned across the I-85 corridor, and is expected to remain in place throughout the day today. Light showers along this boundary are currently entering into west Georgia, and precipitation chances along the boundary will gradually increase this morning. Meanwhile, Isaias is centered near the northeast Florida coast as the morning begins, and is expected to continue skirting along the Florida/Georgia coast today before reaching the South Carolina coast tonight. As Isaias nears the upper trough, it will rapidly accelerate northeastward along the Atlantic coast from Monday night into Tuesday and should be far from our forecast area on Tuesday. While the bulk of the enhanced moisture associated with Isaias is expected to remain to the east of the forecast area, southwest flow aloft to the east of the trough axis has nonetheless allowed for moisture return across Georgia, with precipitable water values mainly ranging from 1.6 to 1.8 inches. While direct impacts associated with Isaias will be minimal, primarily likely PoPs are forecast this afternoon as the storm draws closest to our area. The highest rain chances are expected to be co-located with the boundary stalled near the I-85 corridor. The highest rainfall totals are also forecast parallel to this boundary, where rainfall amounts over 1 inch could be observed over the course of the day. Some isolated instances of flash flooding could also be possible if strong, heavy rain producing cells train over a common area, leading to locally higher QPF. Low-level shear and deep-layer bulk shear values in the vicinity of this boundary in north Georgia are higher than what is typically observed this time of year, which will lead to a marginal risk for severe weather in north Georgia. With this enhanced shear but fairly modest SBCAPE this afternoon, damaging wind gusts will be the primary threat associated with any severe thunderstorms that occur. Frequent lightning and the aforementioned locally heavy rainfall will also be observed with any stronger storms. As Isaias moves away from the area late Monday night, rain chances will quickly diminish as drier air filters into the area behind the storm. A weak cold front associated with the upper trough will also enter northwest Georgia on Tuesday and slowly push south and east through the area over the course of the day. A slightly cooler, drier airmass is expected to filter into the area behind the cold front as it pushes into south-central Georgia. The combination of drier air on the backside of Isaias and the airmass behind the front will limit rain chances to slight PoPs across most of the area (and low-end chance PoPs in far north and east-central Georgia) on Tuesday afternoon. Mostly cloudy to overcast skies and increased convective coverage will keep temperatures below average over much of north and east Georgia, where highs will be in the mid to upper 80s this afternoon. West-central Georgia, which is furthest from the storm, will still see temperatures in the low to mid 90s this afternoon. In spite of lower rain chances on Tuesday, cooler air behind the cold front will keep temperatures near average across the north and central Georgia, with lows in the 60s and low 70s and highs ranging from the mid 80s in far north Georgia to the low 90s in central Georgia. King LONG TERM /Tuesday Night through Sunday/... Persistent long-wave trough over the eastern half of the CONUS will bring additional rounds of showers/storms to the area, mainly during the afternoon and evening hours each day. By the end of the week, upr ridge over Texas begins to build east as Atlantic ridge finally weakens/shifts east bringing some drier (mid lvl) air to the region and potentially reducing the threat for diurnally-driven convection. Temps will be near normal for early August through much of the period with perhaps a few degrees of warming by the end of the week/early weekend. DJN.83 && .AVIATION... 18Z Update... Scattered to numerous showers and thunderstorms this afternoon, diminishing this evening. Mainly VFR ceilings/conditions outside of thunderstorms. Potential for MVFR fog developing tonight with Sct IFR/MVFR clouds. Surface winds mainly light and variable outside of storms. //ATL Confidence...18Z Update... Low confidence for wind direction. Medium confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 87 68 90 69 / 70 40 10 10 Atlanta 86 70 88 71 / 70 40 20 10 Blairsville 78 62 81 61 / 100 50 30 10 Cartersville 86 68 89 67 / 70 40 20 10 Columbus 92 72 93 72 / 50 20 10 5 Gainesville 83 67 88 67 / 80 40 20 10 Macon 92 70 92 71 / 60 30 20 10 Rome 87 68 89 67 / 60 30 20 10 Peachtree City 88 68 89 70 / 70 40 20 10 Vidalia 90 72 94 74 / 60 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...BDL
Hazardous weather outlook, Aug 3, 11:49 AM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Mon Aug 3 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Mon Aug 3 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be more numerous today across the area with the threat for a few strong to severe storms this afternoon. Damaging winds will be the main threat along with severe hail and periods of heavy rain, possibly leading to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The chance for showers and thunderstorms will exist each day, mainly during the afternoon and evening hours. No widespread severe weather is expected however, a few strong to low-end severe storms will be possible with the main threat being damaging winds. Locally heavy rain can also be expected in any of the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 3, 1:49 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EDT Mon Aug 3 2020
GAZ045-031815-
DeKalb GA-
149 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 215 PM EDT...
At 149 PM EDT...a strong thunderstorm was over Candler-Mcafee, or
near Decatur...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Clarkston, Stone Mountain, Avondale Estates,
Lithonia, Pine Lake, Tucker, Belvedere Park, North Decatur, North
Druid Hills, Candler-Mcafee, Druid Hills, Belmont, Redan, Scottdale,
Kirkwood, Panthersville, East Lake and Gresham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3390 8424 3373 8405 3365 8430 3365 8432
3371 8435 3380 8435
TIME...MOT...LOC 1749Z 236DEG 9KT 3374 8425
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 3, 1:52 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Mon Aug 3 2020
GAZ044-053-054-031830-
Fayette GA-Coweta GA-South Fulton GA-
152 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
NORTHEASTERN COWETA AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 230
PM EDT...
At 152 PM EDT...a strong thunderstorm was over Tyrone, or 10 miles
northwest of Fayetteville...moving north at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Peachtree City, Union City, College Park, Fairburn, Tyrone, Palmetto,
Cannongate, Sandy Creek and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3368 8461 3361 8446 3357 8446 3340 8462
3346 8481
TIME...MOT...LOC 1752Z 201DEG 12KT 3351 8462
WIND...40MPHLocal storm report, Aug 3, 2:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 E SONORAVILLE 34.45N 84.81W
08/03/2020 E2.50 INCH GORDON GA PUBLIC
TENNIS BALL-SIZED HAIL REPORTED ON FAIRMOUNT HIGHWAY
NEAR CASH ROAD.
&&
EVENT NUMBER FFC2001006
KMMLocal storm report, Aug 3, 2:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL SONORAVILLE 34.44N 84.83W
08/03/2020 E2.50 INCH GORDON GA PUBLIC
TENNIS BALL-SIZED HAIL REPORTED AT SONORA DRIVE SE,
LEAVING DENTS IN CARS.
&&
EVENT NUMBER FFC2001007
KMMLocal storm report, Aug 3, 2:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 4 N ADAIRSVILLE 34.43N 84.93W
08/03/2020 GORDON GA PUBLIC
A COUPLE TREES DOWNED AND ROOF DAMAGE TO A STRUCTURE ON
HENSLEY RD SE
&&
EVENT NUMBER FFC2001008
KMMSpecial weather statement, Aug 3, 2:37 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT Mon Aug 3 2020
GAZ033-034-045-031900-
North Fulton GA-DeKalb GA-Gwinnett GA-
237 PM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 300 PM EDT...
At 236 PM EDT...strong thunderstorms were centered over northwest
Atlanta...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, Roswell, Johns Creek, Dunwoody, East
Point, Duluth, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, Tucker,
Belvedere Park and North Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8448 3383 8446 3385 8446 3398 8438
3406 8418 3382 8412 3365 8435 3367 8439
3376 8452
TIME...MOT...LOC 1836Z 213DEG 12KT 3380 8442
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:34 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Aug 3, 6:09 AM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| Aug 3, 6:58 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Aug 3, 7:04 AM EDT | Special Weather Statement | FFC | Cherokee | 26 min |
| Aug 3, 7:11 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Aug 3, 7:27 AM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Aug 3, 7:33 AM EDT | Special Weather Statement | FFC | Bartow | 42 min |
| Aug 3, 7:58 AM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 3, 8:26 AM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 3, 11:34 AM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Aug 3, 11:56 AM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Aug 3, 11:58 AM EDT | Special Weather Statement | FFC | Chattooga | 17 min |
| Aug 3, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Aug 3, 12:20 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 40 min |
| Aug 3, 12:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Aug 3, 12:50 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Aug 3, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Aug 3, 1:29 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 31 min |
| Aug 3, 1:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 28 min |
| Aug 3, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Aug 3, 1:52 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Aug 3, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 51 min |
| Aug 3, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Aug 3, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 50 min |
| Aug 3, 2:37 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Aug 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 42 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 3, 3:01 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 3, 3:11 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Aug 3, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Aug 3, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 36 min |
| Aug 3, 3:57 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| Aug 3, 4:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 45 min |
| Aug 3, 4:22 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 3, 4:31 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 3, 4:36 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 3 hr |
| Aug 3, 4:41 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe, Wilkes | 33 min |
| Aug 3, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Wilkinson | 28 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Aug 3, 5:35 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Aug 3, 5:38 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 52 min |
| Aug 3, 5:48 PM EDT | Special Weather Statement | FFC | Warren | 57 min |
| Aug 3, 6:49 PM EDT | Special Weather Statement | FFC | Heard | 56 min |
| Aug 3, 7:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Aug 3, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.